# SDR SWAA2024061802556

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 24,690 hours, 12,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT CABIN FLASHLIGHTS NOT TESTING PROPERLY.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-200-802-NG-01 (FLASHLIGHT CHECK (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]
